# SDR AALA202507236104

- Difficulty date: July 17, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON H1 AND H3 INTERCOSTAL FITTING LOC. FR 16 AT LEVEL DOOR STOP FITTING 7 LH SIDE  FWD GALLEY AREA, CRACK LENGTH L=0.102 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING LOC. ON FR 16LH AT LEVEL DOOR STOP 7, FWD GALLEY AREA I.A.W A319  SRM 53-11-12-300-011, FIG 005, SRM A319 51-72-11-911-001, SRM A319 51-42-11-801 AND DWG D53114097
